# SDR UPS98826117

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N2
- Condition: Corroded
- Location: Bs 1690-1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1690 TO 1890 REMOVE AND REPLACE TAIL SKID LWR SKIN DUE TO CORROSION.  REMOVED AND REPLACED SKIN IAW SRM 51-1-21.
